Асимптотическая оценка одной общей теоретикочисловой функции

А. Бухштаб

Matematiceskij sbornik

  • Volume: 44, Issue: 6, page 1239-1246
  • ISSN: 0368-8666

How to cite


Бухштаб, А.. "Асимптотическая оценка одной общей теоретикочисловой функции." Matematiceskij sbornik 44.6 1239-1246. <http://eudml.org/doc/64953>.

author = {Бухштаб, А.},
journal = {Matematiceskij sbornik},
keywords = {Number theory},
language = {rus},
number = {6},
pages = {1239-1246},
publisher = {Tipogr. Lissnera i Sobko},
title = {Асимптотическая оценка одной общей теоретикочисловой функции},
url = {http://eudml.org/doc/64953},
volume = {44},

AU - Бухштаб, А.
TI - Асимптотическая оценка одной общей теоретикочисловой функции
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 6
SP - 1239
EP - 1246
LA - rus
KW - Number theory
UR - http://eudml.org/doc/64953
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.